Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Anal itching since 6 months, red / purple due to scratching, tried Lotrimin AF. Any idea ?

Hi I have had anal itching for about 6 months now. It started just around the anus and now it s grown to be about 2-3 inches in a large radius around the anus. It started itching a bit but now is overwhelming. I can t help but itch it for relief and it ends up giving me grief as it s painful and raw. I notice that the skin is very red/purple from scratching and the skin is almost a glossy/scaly look. when scratching, the skin flakes off. I have tried certain cremes like coritzone and Lotrimin AF but nothing has helped. The only thing that has actually seems to give me any relief is when I use Monistat 7 around the area (my girlfriend had a yeast infection awhile back and I thought maybe what I had was fungal ). It only helps for some time though and I would need to reapply or the itching worsens. Any idea what this might be and anything else I can try? Thanks, AAAA
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.itching in anal area in your case is candidiasis.can be cured by flucanozole 150 mg weekly once.onabet cream over the lesion.rule out echinococcus infection
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor